# SDR QMLA122320080805

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N601EH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7181
- Aircraft time: 9,063 hours
- Engine: Lyc LTS101750B1
- Engine time: 6,346 hours, 14,524 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 400100025
- Part serial: LE45599
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 6,346 hours, 18,722 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J, B, A
- Precautionary procedure: F, A

## Discrepancy

APPROACHING THE AIRPORT LANDING PAD AND STILL ATTEMPTING TO MATCH THE TORQUES, THE NR 2 ENG TORQUE NEEDLE WAS HIGH AND NR 1 ENG TORQUE NEEDLE WAS LOW. THE TRIMMING AND ATTEMPTING TO MATCH THE TORQUES WERE COMPLETELY UNSUCCESSFUL. ALL COLLECTIVE MOVEMENTS MADE THINGS WORSE. LANDED AND OBSERVED THE (2) TORQUE NEEDLE REACH 125-130 PERCENT. IMMEDIATELY AFTER LANDING OBSERVED SMOKE COMING FROM THE RT SIDE OF THE HELICOPTER, LOOKED OUT THE RT SIDE AND TO THE REAR HE SAW FIRE COMING FROM THE (2) ENGINE EXHAUST. PILOT ARMED THE NR 2 ENGINE FIRE EXT AND ACTIVATED THE NR1 BOTTLE OF AGENT DISCHARGE. LEAD PILOT AND MX PERSONNEL WERE CALLED.  PILOT REPORTED TO MECHANIC TORQUE SPLIT AND HIGH TOT. FIRE LIGHT DID NOT COME ON.
